# SDR MASA2015031412956

- Difficulty date: March 14, 2015
- Submitted: March 14, 2015
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 9,384 hours, 7,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT, OPS CHECK GOOD.
